Aa
A
A
Close
Avatar universal
norvasc and depression
I was taking Norvasc for High Blood Pressure. One of the side effects of the medicine is anxiety and depression. Sure enough I started feeling depressed and anxious. Along with other side effect. I stopped taking it 15 days ago. Does these side effects go away, and if so how long does it take?

Bea
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
982214 tn?1471458381
Blank
krichar commented on photo
4 hrs ago
2020005 tn?1464196836
Blank
KTowne Little man is getting stron... Comment
5 hrs ago
2020005 tn?1464196836
Blank
KTowne uploaded a new photo
13 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica